# SDR SWAA2014072130112

- Difficulty date: July 12, 2014
- Submitted: July 22, 2014
- Operation: Air carrier
- Aircraft: N360SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26571
- Aircraft time: 71,297 hours, 59,636 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Frame
- Part number: 651768537
- Condition: Cracked
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR AFT SIDE FRAME IN INNER CHORD CRACKED.  R & R CHORD IAW EA.
